# SDR DALA1220966818

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED, BS 324 UNDER GALLEY BEAM,  BL 0 TO CUSP LINE.  CORROSION FWD WET AREA.  THE UPPER FLOORBEAM TEE WAS REMOVED AND A NEW SECTION WAS SPLICED IN PER ERA 501777-14.
